MAUDE Adverse Event Report: ST. JUDE MEDICAL SUPREME ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECTR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL SUPREME ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECTR; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401864
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 5f, decapolar, csl, supreme ep catheter was received for evaluation.The catheter shaft was noted to be separated at the grey/black transition.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the separated shaft is consistent with damage during use.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a exposed internal wiring on the catheter.

Brand Name
SUPREME ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL CURVE, ELECTR
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key12294974
Report Number3008452825-2021-00421
Device Sequence Number14487336
Product Code DRF
UDI-Device Identifier05414734201544
UDI-Public05414734201544
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K002976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number401864
Device Catalogue Number401864
Device Lot Number7737085
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1